1. bookVolume 31 (2021): Edition 4 (December 2021)
    Advanced Machine Learning Techniques in Data Analysis (special section, pp. 549-611), Maciej Kusy, Rafał Scherer, and Adam Krzyżak (Eds.)
Détails du magazine
License
Format
Magazine
eISSN
2083-8492
Première parution
05 Apr 2007
Périodicité
4 fois par an
Langues
Anglais
access type Accès libre

Divisibility of the second-order minors of the nominators by minimal denominators of transfer matrices of cyclic fractional linear systems

Publié en ligne: 30 Dec 2021
Volume & Edition: Volume 31 (2021) - Edition 4 (December 2021)<br/>Advanced Machine Learning Techniques in Data Analysis (special section, pp. 549-611), Maciej Kusy, Rafał Scherer, and Adam Krzyżak (Eds.)
Pages: 627 - 633
Reçu: 17 Feb 2021
Accepté: 12 Jul 2021
Détails du magazine
License
Format
Magazine
eISSN
2083-8492
Première parution
05 Apr 2007
Périodicité
4 fois par an
Langues
Anglais
Abstract

The divisibility of the second-order minors of the numerators of transfer matrices by their minimal denominators for cyclic fractional linear systems is analyzed. It is shown that all nonzero second-order minors of the numerators of the transfer matrices are divisible by their minimal denominators if and only if the system matrices of fractional standard and descriptor linear systems are cyclic. The theorems are illustrated by examples of fractional standard and descriptor linear systems.

Keywords

Gantmacher, F.R. (1959). The Theory of Matrices, Chelsea, London. Search in Google Scholar

Kaczorek, T. (2010). Positive linear systems with different fractional orders, Bulletin of the Polish Academy of Sciences: Technical Sciences 58(3): 453–458.10.2478/v10175-010-0043-1 Search in Google Scholar

Kaczorek, T. (2011a). Positive linear systems consisting of n subsystems with different fractional orders, IEEE Transactions on Circuits and Systems 58(7): 1203–1210.10.1109/TCSI.2010.2096111 Search in Google Scholar

Kaczorek, T. (2011b). Selected Problems of Fractional Systems Theory, Springer, Berlin.10.1007/978-3-642-20502-6 Search in Google Scholar

Kaczorek, T. (2012). Positive fractional continuous-time linear systems with singular pencils, Bulletin of the Polish Academy of Sciences: Technical Sciences 60(1): 9–12.10.2478/v10175-012-0002-0 Search in Google Scholar

Kaczorek, T. (2015). Stability of fractional positive nonlinear systems, Archives of Control Sciences 25(4): 491–496.10.1515/acsc-2015-0031 Search in Google Scholar

Kaczorek, T. (2016). Analysis of positivity and stability of fractional discrete-time nonlinear systems, Bulletin of the Polish Academy of Sciences: Technical Sciences 64(3): 491–494.10.1515/bpasts-2016-0054 Search in Google Scholar

Kaczorek, T. (2019). Absolute stability of a class of fractional positive nonlinear systems, International Journal of Applied Mathematics and Computer Science 29(1): 93–98, DOI: 10.2478/amcs-2019-0007.10.2478/amcs-2019-0007 Search in Google Scholar

Kaczorek, T. and Rogowski, K. (2015). Fractional Linear Systems and Electrical Circuits, Springer, Cham.10.1007/978-3-319-11361-6 Search in Google Scholar

Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006). Theory and Applications of Fractional Differential Equations, North-Holland Mathematical Studies, Vol. 204, Elsevier Science, New York. Search in Google Scholar

Ostalczyk, P. (2016). Discrete Fractional Calculus, World Scientific, River Edgle.10.1142/9833 Search in Google Scholar

Podlubny, I.(1999). Fractional Differential Equations, Academic Press, San Diego. Search in Google Scholar

Ruszewski, A. (2019a). Stability of discrete-time fractional linear systems with delays, Archives of Control Sciences 29(3): 549–567. Search in Google Scholar

Ruszewski, A. (2019b). Practical and asymptotic stabilities for a class of delayed fractional discrete-time linear systems, Bulletin of the Polish Academy of Sciences: Technical Sciences 67(3): 509–515. Search in Google Scholar

Sajewski, L. (2017a). Decentralized stabilization of descriptor fractional positive continuous-time linear systems with delays, 22nd International Conference a Methods and Models in Automation and Robotics, Międzyzdroje, Poland, pp. 482–487.10.1109/MMAR.2017.8046875 Search in Google Scholar

Sajewski, L.(2017b). Stabilization of positive descriptor fractional discrete-time linear systems with two different fractional orders by decentralized controller, Bulletin of the Polish Academy of Sciences: Technical Sciences 65(5): 709–714.10.1515/bpasts-2017-0076 Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo